Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 4, NWS Lincoln, IL

February 20, 2014Christian County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Feb 20, 2014, 3:29 PM CST for Christian County, Sangamon County, Illinois. It was in force for 31 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 20, 2014, 3:29 PM CST (21:29 UTC)
Expired
Feb 20, 2014, 4:00 PM CST
In force
31 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Christian County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 50 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 20, 3:42 PM CSTTSTM WND DMG2 E Divernon, ILROOF BLOWN OFF BARN.
Feb 20, 3:43 PM CSTTORNADO1 E Divernon, ILTORNADO TORE OFF A BARN ROOF. ON THE GROUND FOR 0.2 MILE AND WAS 75 YARDS WIDE.
Feb 20, 3:45 PM CSTFUNNEL CLOUD1 E Divernon, ILNEAR I-55
Feb 20, 3:58 PM CSTTSTM WND DMG2 W Kincaid, IL15 POWER POLES SNAPPED JUST EAST OF POWER PLANT
Feb 20, 4:00 PM CSTTORNADO1 Ne Mechanicsburg, IL7 OUTBUILDINGS DESTROYED. MINOR DAMAGE TO HOUSE. CAMPER BLOWN OVER. SEVERAL POWER POLES SNAPPED.
Feb 20, 4:00 PM CSTTORNADO3 E Mechanicsburg, IL2 OUTBUILDINGS DESTROYED AND 5 DAMAGED. MINOR DAMAGE TO HOUSE. NO INJURIES. CAMPER BLOWN OVER. SEVERAL POWER POLES SNAPPED. CORRECTED LOCATION AND DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 20, 1:36 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 582 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
582 m²/s²
0-3 km storm-relative helicity
576 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS53 KILX 202129
SVRILX
ILC021-167-202200-
/O.NEW.KILX.SV.W.0004.140220T2129Z-140220T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
329 PM CST THU FEB 20 2014

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 400 PM CST

* AT 328 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR VIRDEN...AND
  MOVING NORTHEAST AT 60 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  SPRINGFIELD...AUBURN...DIVERNON...CHATHAM...PAWNEE...KINCAID...
  ROCHESTER...EDINBURG...SHERMAN...RIVERTON...MECHANICSBURG...
  STONINGTON...MOUNT AUBURN...GLENARM...CURRAN...SICILY...JEROME...
  LELAND GROVE...SOUTHERN VIEW AND TOVEY.

THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 107.

THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 89 AND 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3997 8968 3982 8921 3981 8921 3982 8920
      3980 8915 3966 8914 3965 8909 3962 8907
      3947 8954 3952 8954 3952 8991 3953 8992
TIME...MOT...LOC 2129Z 229DEG 52KT 3953 8974

HAIL...0.75IN
WIND...70MPH

$$

BARKER
1 follow-up statement
667 
WWUS53 KILX 202144
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
344 PM CST THU FEB 20 2014

ILC021-167-202200-
/O.CON.KILX.SV.W.0004.000000T0000Z-140220T2200Z/
SANGAMON IL-CHRISTIAN IL-
344 PM CST THU FEB 20 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHRISTIAN AND EASTERN SANGAMON COUNTIES UNTIL 400 PM CST...

AT 342 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCHESTER...
AND MOVING NORTHEAST AT 70 MPH.

HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
ROCHESTER...EDINBURG...SHERMAN...RIVERTON...MECHANICSBURG...
STONINGTON...MOUNT AUBURN...GRANDVIEW...BERRY...SHARPSBURG...CLEAR
LAKE...ROBY...WILLEYS...SPAULDING...DAWSON AND BUFFALO.

INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 107.

INTERSTATE 72 BETWEEN MILE MARKERS 94 AND 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3986 8968 3997 8968 3982 8921 3981 8921
      3982 8919 3980 8915 3965 8914 3965 8909
      3962 8907 3947 8954 3952 8954 3954 8976
TIME...MOT...LOC 2144Z 228DEG 60KT 3972 8955

HAIL...0.75IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 3:22 PM CST, 7 minutes earlier.

Area forecast discussion, Feb 20, 3:22 PM CST, 7 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
322 PM CST Thu Feb 20 2014

.DISCUSSION...
ISSUED 320 PM CST Thu Feb 20 2014

Short term issues revolve around a rapidly deepening low pressure
system passing across far NW IL this afternoon, with a cold front
racing across IL and into Indiana by 7 pm. Severe weather
potential will progress east along and south of the warm front.
Areas of very dense fog should dissipate behind the cold front as
well.

Very strong winds will develop as pressure rises reach 12mb per 3
hours. Wind speeds of 30-40 mph and gusts over 55 mph will develop
shortly after the cold front passes. Flooding is already occurring
across Knox and Stark counties where 2-2.5" of rain already fell
earlier today. More rain from the line of thunderstorms could
aggravate the flooding.

Beyond the very busy short term, we have various short waves
expected to move across IL between Friday night and Monday night.
With the colder air also arriving this weekend, most of any
precipitation that does develop should fall as snow. The models
are producing widely varying solutions as to amount and coverage
of any precip during that time, but we wanted to at least
acknowledge the potential for precip due to at least 2 models
showing some precipitation produced by each wave.

SHORT TERM...Tonight through Sunday.

A line of storms will race across IL just ahead of the cold front.
Forward motion of the storms is being measured at 60 mph, with a
low level jet of 70 kts just above the LCL. Storms are moving from
to the N-NE towards areas with snow cover and more stable air near
the ground. We expect to see localized damaging winds from the
storm gust fronts in areas along and south of the warm front,
which generally extends from Galesburg to Bloomington at this
point. Isolated tornadoes could develop as wind shear rapidly
increases just ahead of the cold front.

As storms move farther north over snow covered areas, storms should
begin to lose the ability to blast damaging winds through the
stable low level airmass to the ground. The severe thunderstorm
watch goes until 6 pm for out SW counties, but an additional watch
will likely be needed farther east and south of the warm front as
the cold front moves across IL.

Dense fog has caused travel hazards for areas north of Rushville
to Lincoln to Bloomington, and a dense fog advisory will go
through 6 pm.

Shortly behind the cold front, very strong pressure rises will
produce very strong winds for several hours, with the strongest
gusts possibly as high as 60 mph in the first 3-4 hours behind the
front. Pressure rises diminish somewhat later this evening, but
sustained winds will likely remain around 30 mph gusting to 40 mph
at times until midnight. We may be able to remove some of the
wind warning headline a little before 3 am as conditions warrant.

A band of light rain or snow may move into our west-northwestern
counties this evening through just after midnight, but little to
no snow accumulation is expected.

The axis of coldest air behind the cold front will pass across our
forecast area around 12z/6am Friday morning. Clouds will begin to
clear out of our SW areas around that time, but lows should still
remain in the mid 20s north and upper 20 south. Warming occurs
through the day on Friday, as 850mb temps climb from -8C or -9C at 6
am to zero to -2C at 6 pm. West-southwest winds will remain brisk
and help to push high temps into the 40s across the board.

The first shortwave that could produce some light snow is forecast
to arrive Friday night. The GFS and Canadian have been
consistently showing that feature and a dusting to a half inch of
snow across the northern counties. The 12z Canadian did back off a
little on the QPF, but the 12z ECMWF has started pointing towards
forcing for precip during that time over that area as well.

The airmass cools down for Saturday, as high pressure builds into
IL from the NW. The GFS and Canadian once again team up on a
shortwave for Sunday, producing 0.5" to 1" of snow across our W
and N counties. The NAM indicates some snow for our southeastern
counties Sunday afternoon, while the ECMWF is not resolving that
feature as well.

More noticeably cooler highs are forecast for Sunday as readings
top out about 10-12F degrees colder than Saturday.

LONG TERM...Monday through Thursday.

The third shortwave is projected to arrive later Monday morning or
Monday afternoon. There is some agreement on this by the GFS,
Canadian, and ECMWF. With 3 models in general agreement, we
increased PoPs into the chance category across the north, for
another 0.5 to 1" of snow through early Monday evening.

A stronger push of cold air will arrive behind that wave, as 850mb
temps drop to -16C to -18C by Tuesday evening. Lows should reach
into the single digits above zero north of Peoria to Bloomington
Tues night, with single digits N of I-70 Wed night. The coldest
highs this week look to be on Thursday as readings remain in the
teens north of a line from Rushville to Champaign.

Light snow may return late next Thursday afternoon and Thursday
night as yet another shortwave pushes into the area.

Shimon
&&

.AVIATION...
ISSUED 1155 AM CST Thu Feb 20 2014

Warm front has lifted just north of KSPI/KDEC/KCMI, shifting winds
back around to the south and gusting to around 25-30 knots, while
east winds around 10 knots continue further north. Should see the
front continue to lift northward over the next couple of hours.
Have had some areas of dense fog primarily north of the front, as
a significant increase in low level moisture moves in with the
front, but this is likely to fade out in the next couple hours.
Line of convection starting to form in central Missouri, and will
move east through central Illinois mid to late afternoon. Have
included about a 3 hour period of VCTS at each TAF site for now,
and will update later to narrow down the time frame once the line
becomes more mature. A cold front will pass by shortly behind the
line of storms, switching winds to the west. Still looks like
gusts of 35-45 knots will be likely this evening, as impressive
pressure rises spread across the state in the wake of a deepening
low pressure passage. Wraparound snow showers may spread as far
south as KPIA/KBMI after 06Z. Have maintained the MVFR conditions
through the night, before improvement early Friday morning. Winds
by Friday morning not quite as high, but still gusting in the 30
knot vicinity.

Geelhart
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY until 3 AM CST Friday FOR ILZ056-061>063-066>068-
071>073.

HIGH WIND WARNING until 3 AM CST Friday FOR ILZ027>031-036>038-
040>055-057.

FLOOD WATCH until 6 PM CST this evening FOR ILZ027>031-036>038-
040>053.

DENSE FOG ADVISORY until 6 PM CST this evening FOR ILZ027>031-
036>038.

&&
Hazardous weather outlook, Feb 20, 3:12 PM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
312 PM CST THU FEB 20 2014

ILZ027>031-036>038-211200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
312 PM CST THU FEB 20 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

DENSE FOG WILL PERSIST ALONG AND NORTH OF A CANTON TO BLOOMINGTON
LINE THROUGH 6 PM.

STRONG THUNDERSTORMS WILL ACCOMPANY A COLD FRONT BETWEEN 3 PM AND
6 PM. SMALL HAIL AND GUSTY WINDS WILL BE LIKELY. EXCESSIVE RAINFALL
RATES ASSOCIATED WITH THE STORMS MAY LEAD TO LOCALIZED FLOODING.

ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP
THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH
GUSTS POTENTIALLY REACHING 55 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FLOODING IS EXPECTED TO DEVELOP ALONG THE SPOON RIVER OVER THE
NEXT COUPLE OF DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040>053-211200-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MASON-MENARD-MORGAN-
PIATT-SANGAMON-SCHUYLER-SCOTT-VERMILION-
312 PM CST THU FEB 20 2014

...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING...
...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD
FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE
LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY
LEAD TO LOCALIZED FLOODING.

ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP
THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH
GUSTS POTENTIALLY REACHING 55 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM.

ILZ054-055-057-211200-
DOUGLAS-EDGAR-MOULTRIE-
312 PM CST THU FEB 20 2014

...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD
FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE
LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY
LEAD TO LOCALIZED FLOODING.

ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP
THIS EVENING. WINDS WILL INCREASE INTO THE 35 TO 40 MPH RANGE...WITH
GUSTS POTENTIALLY REACHING 55 TO 60 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM.

ILZ056-061>063-066>068-071>073-211200-
CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-
RICHLAND-SHELBY-
312 PM CST THU FEB 20 2014

...WIND ADVISORY IN EFFECT UNTIL 3 AM CST FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL ACCOMPANY A COLD
FRONT BETWEEN 3 PM AND 7 PM. SMALL HAIL AND GUSTY WINDS WILL BE
LIKELY. EXCESSIVE RAINFALL RATES ASSOCIATED WITH THE STORMS MAY
LEAD TO LOCALIZED FLOODING.

ONCE THE COLD FRONT PASSES...VERY STRONG WESTERLY WINDS WILL DEVELOP
THIS EVENING. WINDS WILL INCREASE INTO THE 30 TO 35 MPH RANGE...WITH
GUSTS POTENTIALLY REACHING 45 TO 50 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MINOR RIVER FLOODING IS EXPECTED TO DEVELOP ALONG THE LITTLE
WABASH...EMBARRAS...AND WABASH RIVERS OVER THE NEXT COUPLE OF
DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 7 PM.

BARNES

In the hours before

Local storm report, Feb 20, 10:18 AM CST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1018 AM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       VARNA                   41.04N 89.22W
02/20/2014  M0.97 INCH       MARSHALL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

0700 AM     HEAVY RAIN       MINONK                  40.90N 89.04W
02/20/2014  M0.74 INCH       WOODFORD           IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

0700 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
02/20/2014  M0.80 INCH       MASON              IL   CO-OP OBSERVER

            24 HOUR RAINFALL.

0800 AM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
02/20/2014  M0.79 INCH       PEORIA             IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

0800 AM     HEAVY RAIN       LACON                   41.02N 89.41W
02/20/2014  M0.82 INCH       MARSHALL           IL   CO-OP OBSERVER

            24-HOUR RAINFALL.

&&

LAUFENBERG
Local storm report, Feb 20, 12:05 PM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HEAVY RAIN       1 NW KNOXVILLE          40.92N 90.30W
02/20/2014  M2.34 INCH       KNOX               IL   COCORAHS

            STORM TOTAL, WITH 0.97 INCHES IN THE LAST 5 HOURS.

&&

GEELHART
Local storm report, Feb 20, 2:43 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
02/20/2014  M2.34 INCH       KNOX               IL   CO-OP OBSERVER

            STORM TOTAL SO FAR. 0.92 SINCE 6 AM.

0229 PM     FLOOD            ALTONA                  41.12N 90.16W
02/20/2014                   KNOX               IL   CO-OP OBSERVER

            ONE FOOT OF WATER OVER ROADS BETWEEN ALTONA AND ONEIDA,
            AND ONEIDA AND WATAGA.

&&

25
Local storm report, Feb 20, 2:52 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
252 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     FUNNEL CLOUD     BLUFFS                  39.75N 90.53W
02/20/2014                   SCOTT              IL   STORM CHASER

            FUNNEL OBSERVED HALF WAY FROM CLOUD BASE TO GROUND

&&

25
Local storm report, Feb 20, 2:59 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
259 PM CST THU FEB 20 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     TORNADO          ARENZVILLE              39.88N 90.37W
02/20/2014                   CASS               IL   EMERGENCY MNGR

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:02 PM CSTRiver Flood WarningILXClay, Richland7 days
Feb 19, 9:16 PM CSTHigh Wind WatchILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more6 hr
Feb 19, 11:12 PM CSTRiver Flood WarningILXFulton, Knox5 days
Feb 19, 11:12 PM CSTRiver Flood WarningILXFulton4 days
Feb 20, 3:15 AM CSTHigh Wind WarningILXCass, Champaign, Christian, DeWitt, Douglas, Edgar and 19 more20 hr
Feb 20, 3:15 AM CSTWind AdvisoryILXCass, Champaign, Christian, Clark, Clay, Coles and 29 more24 hr
Feb 20, 11:46 AM CSTAreal Flood WarningILXKnox, Stark5 hr
Feb 20, 2:20 PM CSTSevere Thunderstorm WarningILXCass, Mason, Menard, Morgan, Sangamon, Schuyler and 1 more40 min
Feb 20, 2:40 PM CSTDense Fog AdvisoryILXFulton, Knox, McLean, Marshall, Peoria, Stark and 2 more2 hr
Feb 20, 2:45 PM CSTSevere Thunderstorm WarningILXFulton, Schuyler30 min
Feb 20, 2:49 PM CSTTornado WarningILXCass, Mason, Morgan, Scott26 min
Feb 20, 3:17 PM CSTSevere Thunderstorm WarningILXMason, Menard28 min
Feb 20, 3:49 PM CSTTornado WarningILXChristian, Sangamon26 min
Feb 20, 4:01 PM CSTSevere Thunderstorm WarningILXChristian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more59 min
Feb 20, 4:08 PM CSTTornado WarningILXDeWitt, Logan, Macon, Sangamon22 min
Feb 20, 4:09 PM CSTFlash Flood WarningILXSangamon5 hr
Feb 20, 4:11 PM CSTTornado WarningILXChristian, Shelby34 min
Feb 20, 4:40 PM CSTTornado WarningILXColes, Douglas, Moultrie, Piatt, Shelby35 min
Feb 20, 4:47 PM CSTTornado WarningILXEffingham, Moultrie, Shelby28 min
Feb 20, 5:06 PM CSTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Douglas, Edgar and 3 more54 min
Feb 20, 5:12 PM CSTTornado WarningILXColes, Douglas, Edgar33 min
Feb 20, 5:14 PM CSTTornado WarningILXClark, Coles, Cumberland, Edgar31 min
Feb 20, 5:42 PM CSTFlash Flood WarningILXDeWitt, Macon, Moultrie, Piatt, Shelby6 hr
Feb 20, 5:45 PM CSTTornado WarningILXEdgar, Vermilion30 min
Feb 20, 5:48 PM CSTFlash Flood WarningILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 7 more6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.